# SDR AALA20110430MIA01

- Difficulty date: April 29, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N191AN
- Make and model: Boeing 757223
- Aircraft serial: 32385
- Aircraft time: 36,770 hours, 9,369 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Antenna
- Condition: Failed
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

MIA - CREW REPORTED WEATHER RADAR FAILED DURING CLIMBOUT.  EMERGENCY DECLARED FLIGHT RETURNED MIA LANDED WITHOUT INCIDENT.  REPLACED WEATHER RADAR ANTENNA.  SYSTEM GROUND CHECK NORMAL OPERATION.
